Authors: Stević, Stevo 
Title: Asymptotic behaviour of second-order difference equations
Journal: ANZIAM Journal
Volume: 46
Issue: 1
First page: 157
Last page: 170
Issue Date: 1-Jan-2004
Rank: M23
ISSN: 1446-1811
DOI: 10.1017/S1446181100013742
Abstract: 
In this paper we prove several growth theorems for second-order difference equations.
Publisher: Australian Mathematical Society

Show full item record

SCOPUSTM   
Citations

27
checked on Jan 28, 2023

Page view(s)

8
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.